# SDR AALA202510163389

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 28,358 hours, 11,366 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: D5211076320000
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR GIRT BAR MISSING PLACARD / ORANGE DOT. MAINTENANCE INSTALLED PLACARD PER AMM 11-00-00-000-004-A.
